# SDR 99ZZZX2086

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N616JA
- Make and model: Beech A36
- Aircraft serial: E2285
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 363800845
- Condition: Loose
- Location: Mixture
- Part time: 2,827 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING MIXTURE CONTROL DURING ANNUAL INSPECTION, LOOSENESS WAS NOTED IN MIXTURE CONTROL CABLE.  UPON FURTHER INSPECTION, DETERMINED THE SWAGED PORTION OF CONTROL CABLE WAS SLIPPING.  THE SWAGED PORTION CAME OFF WITHOUT TOO MUCH PRESSURE.
